MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC NONE; ENDOSCOPE

INTUITIVE SURGICAL, INC NONE; ENDOSCOPE
Model Number 470026-64
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) received the 8mm endoscope involved with this complaint and completed the device evaluation.Failure analysis investigation confirmed and replicated the customer reported complaint.The endoscope was inspected and fault 45312 was observed on the right eye.The endoscope adapter (aea) was damaged and had a friction issue.
 
Event or Problem Description
It was reported that during a da vinci-assisted oophorectomy surgical procedure, the surgeon opted to convert the procedure to a laparoscopic procedure, as they had encountered a flashing image with the 8mm endoscope.Troubleshooting was not attempted.When the surgeon tried to see the image without use of the endoscope, they observed the image had some snow/static on the vision side cart (vsc) touch screen.An intuitive surgical, inc.(isi) technical support engineer (tse) recommended hard-cycling the vsc when possible.A review of the system logs performed by the tse reported 45314 faults.The procedure was converted to laparoscopic surgery with no reported injury to the patient.Isi followed up with the initial reporter and obtained the following additional information regarding the reported event: the site's nurse confirmed the procedure was completed successfully using laparoscopy, with no injury to the patient.

Brand Name
NONE
Common Device Name
ENDOSCOPE
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 
4085232100
MDR Report Key17015859
Report Number2955842-2023-14984
Device Sequence Number7566352
Product Code NAY
UDI-Device Identifier00886874112205
UDI-Public(01)00886874112205
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K171426
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 12/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number470026-64
Device Catalogue Number470026
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/05/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/10/2021
Initial Report FDA Received Date05/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexFemale